# SDR CA090223004

- Difficulty date: February 12, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 810 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Condition: Worn
- Location: Clutch Assy
- Part time: 907 hours
- Component: Clutch Assy, Robsin
- Component part number: C0183
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SHAFT AND HUB WORN UNDERSIZE/OVERSIZE ON SPRAG JOURNAL.
